Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Raf97

Member
  • Total Reviews

    3
  • Content Count

    63
  • Joined

  • Last visited

Community Reputation

7 Neutral

1 Follower

About Raf97

  • Rank
    Junior Member
  • Birthday 01/16/1997

Profile Information

  • Gender
    Male
  • Location
    Italy

Recent Profile Visitors

2,817 profile views
  1. After 5 months and half my dermatologist decided to stop taking accutane, whose dosage was 40 mg/day . She decided to stop because acne has completely faded and even because my last blood test wasn't totally ok (my transaminase's values were high). I just have to fight with hyperpigmentation , in fact I still have red marks on my face but in general the situation is acceptable. Accutane didn't give me any problem during the treatment , exept dry lips which is necessary for that kind of treatmen
  2. Hey! I'm on accutane since 5 months ago and I still have to take the pills for at least another month. However, by month 3 I started having strange episodes on my face. At one point of the day my cheecks start to be red and I feel a burn sensation. This situation normally lasts 1 hour and half, more and less. It happens at least once a day, but very often it happens more times. I don't know if it is rosacea, I don't get anymore pimples and I don't have any other side effect, but this sucks and i
  3. Hey! I'm on accutane since 5 months ago and I still have to take the pills for at least another month. However, by month 3 I started having strange episodes on my face. At one point of the day my cheecks start to be red and I feel a burn sensation. This situation normally lasts 1 hour and half, more and less. It happens at least once a day, but very often it happens more times. I don't know if it is rosacea, I don't get anymore pimples and I don't have any other side effect, but this sucks and i
  4. Raf97

    3 months and half on accutane

    Hey! It has been a month since my last entry. What to say about my acne? I started not having anymore pimples from the beginning of month 3 on accutane (I would say it's about a month and half that I started noticing improvements) Just to be clear: I still get something like one pimple every 2 weeks, but it's completly normal and the situation has really improved! My only problem is still hyperpigmentation. My face is covered of red marks and they make my skin appear worse than what is in reali
  5. Raf97

    Week 22

    I'm really sorry for your lost. You have to keep fighting and to be strong. Everything is gonna solve! I have a lot of hyperpigmentation too and I hope to defeat it soon! let me know! :)
  6. Raf97

    Worries

    Hey! I'm on accutane since 2 months and half ago. Accutane is the name of the commercial product in some countries, the official name of the chemical substance is international and it's isotretinoin. I would say you can expect an initial breakout anytime during your first 2 months of treatment, after that time it's not usual for people to experience it. In fact, you should start to see results since the second month of treatment with isotretinoin. However, everyone is different and your experie
  7. Raf97

    10 weeks on accutane

    Hey guys! I'm uptdating this blog every 2 weeks now basically because the situation is calm right now. I stopped having huge breakouts since 3 weeks ago (basically between the end of month 2 and the beginning of month 3) and now I just get something like 2 little pimples during a week and they don't last very long. However, my main problem still is (and I fear will be forever) hyperpigmentation. My skin is covered of red marks. They're really red and they make the situation appear worst than w
  8. Raf97

    2 months on accutane ended!

    Hey! I'm sorry for being absent during these weeks. However, during the 6th week (1 month and half) I had a bigger breakout than the little one I had during the second week of treatment. It lasted for a looooong week and its effects went away only after 2 weeks. However I'm also glad to say that in this last week I didn't get any new pimples!!! Maybe accutane is gonna work? who knows! For the red marks I still have them quite red.. maybe a little bit less but I don't know. He
  9. 5th week on accutane ended! I don't see any changes, I'm still having new pimples right now and I still have red marks. I'm not experiencing any eccessive dryness on my face and on my lips, I would say it's completly under control. My hair is still a little bit oily. Next week I will see my dermatologist.. hope everything will be fine! These are some pictures of how my skin looks today, after 5 weeks on accutane (40 mg\day). Compared to the other pictures (which you can see in my last entries) ,
  10. Raf97

    2nd Pack

    Hey! I am starting my second month on Accutane too! I think it's quite normal to continue having new pimples, I still get new ones! Hope they will go away. How are your red marks? Did you have a lot and are they fading? I had a lot of red marks but they are still very red right now!
  11. Raf97

    First month on accutane ended!

    So, after 30 days on accutane my first month has gone! What to say about it? I still don't know where I am going. You know, there are some days you feel good, you see the situation on that face that's not too bad, and there are days where your skin is a shame! In this week I got a lot of new pimples , principally little ones that don't last for a long time, but I got 2-3 pimples that are still there after 1 week. I still don't understand why in some days my face is red in general and why in othe
  12. Raf97

    2 weeks on accutane+ Pictures

    My dermatologist prescrived this gel in order to make the red marks fade. I will ask her about it in my next appointment.. however , to be honest, this gel is not making any troubles, and I don't know if the general redness on my skin is due to this. Hey, thanks for the comment! How are you now? Is the accutane going in the right way for you?
  13. Raf97

    3 weeks on accutane + Pictures

    Hi there! The third week on accutane has ended! Situation is generally under control. My lips are dry (not extremely) while I would say my hair is somewhat mild-oily . My skin is dry of course, but with a moisturizer in the nights and in the days I'm not experiencing any kind of problem. New pimples are breaking out here and there , but not aggressively and as the usual. I have no more general redness, however, my red marks are still red a lot, and I'm really scared about them!! For the moment
  14. Raf97

    2 weeks on accutane+ Pictures

    Second week on accutane has gone. (for the first 10 days I started with 20 mg\day and by day 11 I started with the 40 mg\day's dosage). I think I am experiencing an initial breakout .. in fact I got 5 new pimples (expecially on my left side, that was the better one once) and my red marks became redder. However, day by day it seems getting better because the redness is SLOWLY going away, I didn't get new pimples but the old ones are still inflamed. I also think that this redness is caused also b
  15. Raf97

    First Week on Accutane

    First week on accutane has gone!! I remember you my regimen: FIRST 10 DAYS : accutane 20 mg (1 pill\day) , moisturizer and a gel with clindamycin and tretinoin (in the nights) THE NEXT DAYS : accutane 40 mg (2 pills of 20 mg\day) + the same creams. To be honest, in the first 5 days it was like I was taking no medications. By day 6, however, I started noticing an overall dryness on my face, especially on the nose and in its sides. In fact, I'm starting to peel off in this area. I can also see a
×